# SDR ASAA2021111436616

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 29,861 hours, 9,593 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC'S BLANKED ON LANDING THEY RESTORED ON THEIR OWN. GROUNDED - YES. R/H FMC HAD A PGM FAULT & REBOOTED BOTH. OPS CK OK REF B737-900 FIM 34-61 TSK 807 REBOOTED BOTH ON IT'S OWN. NO GND FAULTS. PRECAUTIONARY - CYCLED PWR TO R/H & L/H FMC FOR A RE-SYNC. BITE TEST OF R/H & L/H FMC'S OK REF FIM 34-61 TASK 801 ETOPS GND VERIFICATION OK.
